Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Correct usage of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi, last night i was supposed to take my birthcontrol for the first time this week. starting a whole new pack because last week was my "period" week. so i took my sunday pill. then somehow in the middle of the night i must have woke up and taken the next two pills (mondays and tuesdays) i barley remember this. now today im throwing up.
User :   i was just wondering what i should do about the pills. do i just not take any tomorrow and tuesday then start again wed.
Doctor :   Ok
Doctor :   When did you take the first pill?
User :   last night like i was supposed to . 10 pm every night
Doctor :   Ok
Doctor :   So, when did you take it now? At what time?
User :   i accidently took it again sometime last night too. i woke up in the middle of the night and took two more pills. i dont know why
Doctor :   You can just continue taking the next pill at the usual time
Doctor :   There is no need to stop the pill
User :   so i just start it again wed. night. since i alreayd took monday and tuesday?
Doctor :   No, it doesnt work that way, just take a pill today as usual

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor